# SDR SWAA2022032946962

- Difficulty date: October 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 21,554 hours, 9,451 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION CONTROL RIB INBOARD SIDE HAS A CRACKED ATTACH BRACKET / REMOVED AND REPLACED BRACKET ON RIGHT WING DEFLECTION CONTROL RIB INBOARD SIDE PER SRM 51-40-02 AND DRAWING 115A6200
